45 research outputs found
Endomorphisms of quantized Weyl algebras
Belov-Kanel and Kontsevich conjectured that the group of automorphisms of the
n'th Weyl algebra and the group of polynomial symplectomorphisms of C^2 are
canonically isomorphic. We discuss how this conjecture can be approached by
means of (second) quantized Weyl algebras at roots of unity
Koszul binomial edge ideals
It is shown that if the binomial edge ideal of a graph defines a Koszul
algebra, then must be chordal and claw free. A converse of this statement
is proved for a class of chordal and claw free graphs
Operator-Schmidt decompositions and the Fourier transform, with applications to the operator-Schmidt numbers of unitaries
The operator-Schmidt decomposition is useful in quantum information theory
for quantifying the nonlocality of bipartite unitary operations. We construct a
family of unitary operators on C^n tensor C^n whose operator-Schmidt
decompositions are computed using the discrete Fourier transform. As a
corollary, we produce unitaries on C^3 tensor C^3 with operator-Schmidt number
S for every S in {1,...,9}. This corollary was unexpected, since it
contradicted reasonable conjectures of Nielsen et al [Phys. Rev. A 67 (2003)
052301] based on intuition from a striking result in the two-qubit case. By the
results of Dur, Vidal, and Cirac [Phys. Rev. Lett. 89 (2002) 057901
quant-ph/0112124], who also considered the two-qubit case, our result implies
that there are nine equivalence classes of unitaries on C^3 tensor C^3 which
are probabilistically interconvertible by (stochastic) local operations and
classical communication. As another corollary, a prescription is produced for
constructing maximally-entangled operators from biunimodular functions.
Reversing tact, we state a generalized operator-Schmidt decomposition of the
quantum Fourier transform considered as an operator C^M_1 tensor C^M_2 -->
C^N_1 tensor C^N_2, with M_1 x M_2 = N_1 x N_2. This decomposition shows (by
Nielsen's bound) that the communication cost of the QFT remains maximal when a
net transfer of qudits is permitted. In an appendix, a canonical procedure is
given for removing basis-dependence for results and proofs depending on the
"magic basis" introduced in [S. Hill and W. Wootters, "Entanglement of a pair
of quantum bits," Phys Rev. Lett 78 (1997) 5022-5025, quant-ph/9703041 (and
quant-ph/9709029)].Comment: More formal version of my talk at the Simons Conference on Quantum
and Reversible Computation at Stony Brook May 31, 2003. The talk slides and
audio are available at
http://www.physics.sunysb.edu/itp/conf/simons-qcomputation.html. Fixed typos
and minor cosmetic
Absolutely Koszul algebras and the Backelin-Roos property
We study absolutely Koszul algebras, Koszul algebras with the Backelin-Roos
property and their behavior under standard algebraic operations. In particular,
we identify some Veronese subrings of polynomial rings that have the
Backelin-Roos property and conjecture that the list is indeed complete. Among
other things, we prove that every universally Koszul ring defined by monomials
has the Backelin-Roos property
Highest weight categories arising from Khovanov's diagram algebra II: Koszulity
This is the second of a series of four articles studying various
generalisations of Khovanov's diagram algebra. In this article we develop the
general theory of Khovanov's diagrammatically defined "projective functors" in
our setting. As an application, we give a direct proof of the fact that the
quasi-hereditary covers of generalised Khovanov algebras are Koszul.Comment: Minor changes, extra sections on Kostant modules and rigidity of cell
modules adde
The degenerate analogue of Ariki's categorification theorem
We explain how to deduce the degenerate analogue of Ariki's categorification
theorem over the ground field C as an application of Schur-Weyl duality for
higher levels and the Kazhdan-Lusztig conjecture in finite type A. We also
discuss some supplementary topics, including Young modules, tensoring with
sign, tilting modules and Ringel duality.Comment: 44 page
On a class of power ideals
In this paper we study the class of power ideals generated by the forms
where is a fixed
primitive -root of unity and for all . For
, by using a -grading on ,
we compute the Hilbert series of the associated quotient rings via a simple
numerical algorithm. We also conjecture the extension for . Via Macaulay
duality, those power ideals are related to schemes of fat points with support
on the points in . We
compute Hilbert series, Betti numbers and Gr\"obner basis for such
-dimensional schemes. This explicitly determines the Hilbert series of the
power ideal for all : that this agrees with our conjecture for is
supported by several computer experiments
